Volume 3, Issue 1, February 2017
Singularity Induced Interior Stokes Flows
N. Akhtar, G. A. H. Chowdhury
Pages: 1-10     Published Online: Dec. 9, 2016
DOI: 10.11648/j.ijtam.20170301.11
Abstract | Full-Text PDF (501KB) | Full-Text Html
View 1899                 Downloads 63
A Method of the Best Approximation by Fractal Function
Yong-Suk Kang, Myong-Gil Rim
Pages: 11-18     Published Online: Dec. 9, 2016
DOI: 10.11648/j.ijtam.20170301.12
Abstract | Full-Text PDF (552KB) | Full-Text Html
View 1602                 Downloads 43
Analysis on the Properties of a Permutation Group
Xiao-Yan Gu, Jian-Qiang Sun
Pages: 19-24     Published Online: Dec. 27, 2016
DOI: 10.11648/j.ijtam.20170301.13
Abstract | Full-Text PDF (218KB) | Full-Text Html
View 2107                 Downloads 58
Mathematical Modeling of Investors’ Savings Plan (ISP) with Stochastic Interest Rate via Numéraire Change
Philip Ajibola Bankole, Adeniyi Adewopo
Pages: 25-29     Published Online: Jan. 7, 2017
DOI: 10.11648/j.ijtam.20170301.14
Abstract | Full-Text PDF (194KB) | Full-Text Html
View 2040                 Downloads 55
Application of a Two-Step Third-Derivative Block Method for Starting Numerov Method
Oluwaseun Adeyeye, Zurni Omar
Pages: 30-35     Published Online: Jan. 12, 2017
DOI: 10.11648/j.ijtam.20170301.15
Abstract | Full-Text PDF (202KB) | Full-Text Html
View 1844                 Downloads 48
Three Important Phenomena of Chaos Synchronization Between Two Different Hyperchaotic Systems via Adaptive Control Method
Maysoon M. Aziz, Saad Fawzi Al-Azzawi
Pages: 36-42     Published Online: Jan. 12, 2017
DOI: 10.11648/j.ijtam.20170301.16
Abstract | Full-Text PDF (1433KB) | Full-Text Html
View 1915                 Downloads 52
A Limiting Transition in a Singularly Perturbed Equation with the Loss of Stability
Dilmurat Abdillajanovich Tursunov
Pages: 43-48     Published Online: Jan. 16, 2017
DOI: 10.11648/j.ijtam.20170301.17
Abstract | Full-Text PDF (413KB) | Full-Text Html
View 1539                 Downloads 24
Eigenvalue Intervals for Fractional Boundary Value Problems with Nonlinear Boundary Conditions
Meng Zhang, Qiuping Li
Pages: 49-53     Published Online: Jan. 18, 2017
DOI: 10.11648/j.ijtam.20170301.18
Abstract | Full-Text PDF (217KB) | Full-Text Html
View 1649                 Downloads 60
Browse journals by subject